# SDR AWXA200301639

- Difficulty date: December 1, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 50797843
- Part serial: 3678
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .0625 INCH CRACK WAS FOUND IN CENTER AFT SECTION OF LT OVERWING EMERGENCY EXIT DOOR BS 638, LBL 60.  MAINTENANCE TRIMMED OUT CRACK IAW B737-300 SRM 52-20-01 FIG 101, PG SHEET 3; PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; TREATED, PRIMED, AND PAINTED.
